# SDR USAA20090406BB058

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Condition: Arced
- Location: Cockpit
- Part time: 83,918 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT  FLT 968  SJU - CLT.  THE FIRST OFFICER'S LOWER CRT (MAP SCREEN) HAS BRIGHT LIGHT SPIKES WITH INTERMITTENT INTERNAL ARCING.  THE CREW SELECTED EFI, BUT THE PROBLEM PERSISTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT EHSI.
